# SDR SWIA202162069

- Difficulty date: August 19, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION,SCRATCHES AND GOUGES NOTED ON R/H SIDE SEAT RAIL FROM APPROX.FS713.00-FS761.00 (MARKED)     (C-CHECK RO 10/29/2021)    REPLACED RH SIDE SEAT RAIL FROM APPROX. FS713 TO FS761 REF CRJ700 AMM 53-00-49-400-801-A03.
